# SDR VNAA2019082099910

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF T.O. 53-050-001-17. DRAIN TUBE PATH CHANGE, FOUND CORROSION @ FS333 STR 25L TO STR 25R WHEN REMOVAL OF INSULATION TASK #4 OF T.O. REPAIRED FS333 IAW REO 601R-53-21-3163
